Tuberculosis is a chronic infectious disease caused by Mycobacterium tuberculosis infection, which can invade all organs of the body, manifested as pulmonary tuberculosis and extrapulmonary tuberculosis. More than 1000 kinds of drug-resistant tuberculosis have been identified so far, which brings difficulties to the treatment of tuberculosis drugs. In addition, since anti-tuberculosis treatment takes a long time and it is not appropriate to adjust the treatment plan at will, the treatment of adverse reactions of anti-tuberculosis drugs is more complicated, requiring the cooperation between doctors and patients to do a good job of monitoring and management throughout the process.
First-line and second-line treatment drugs
For the treatment of sensitive tuberculosis and drug-resistant tuberculosis, anti-tuberculosis drugs are divided into first-line treatment and second-line treatment.
First-line treatment drugs: isoniazid, rifampicin, ethambutol, pyrazinamide, rifabutin, rifapentine, etc.
Second-line treatment drugs: levofloxacin, moxifloxacin, streptomycin, amikacin, capreomycin, kanamycin, cycloserine, prothionamide, terizidone, p-aminosalicylic acid, chlorine method Zimin, linezolid, bedaquiline, delamanid, etc.
Drug-resistant tuberculosis is usually resistant to one or more drugs in the first-line treatment, and in this case, it needs to be treated with a combination of second-line treatment. Although second-line drugs can treat drug-resistant tuberculosis, their effect on sensitive tuberculosis is not superior to that of first-line drugs, so first-line drugs should still be preferred for the treatment of sensitive tuberculosis.
Tuberculosis has a latent period, an active period and a quiescent period, so the principles of early stage, combination, appropriate amount, regularity and whole process should be followed during treatment. Patients with adverse drug reactions during treatment need to adjust the treatment plan in time, but it is not a simple matter to abide by the treatment principles in actual operation. During anti-tuberculosis treatment, patients spend most of their time taking medication outside the hospital, and the side effects after medication usually need to be discovered and evaluated by the patients themselves.
Treatment of common adverse reactions
The following describes the evaluation and treatment of several common adverse reactions.
1. Elevated uric acid It is very common for
tuberculosis patients to experience elevated uric acid during medication. The first-line drug pyrazinamide can increase the reabsorption of urate by the renal tubules, allowing substances that could have been excreted (including uric acid) to return to body fluids, resulting in elevated uric acid. When uric acid is elevated, it is easy to form crystals, and the crystals stay in the joints to form tophi, leading to gout symptoms such as joint swelling and pain.
Although some patients have elevated uric acid, they have no symptoms of gout. Is it all right? This thinking is wrong. When uric acid ≥ 480μmol/L, attention should be paid, and patients with hypertension, diabetes, hyperlipidemia, stroke, uric acid stones, renal insufficiency and other comorbidities should see a doctor in time, and ask a specialist to evaluate whether urate-lowering drugs should be used Or adjust the anti-tuberculosis treatment plan.
2. Skin discoloration Clofazimine, a
second-line drug, is a small red pill that causes the skin to turn red or dark. However, patients do not need to worry too much. The skin color will gradually return to normal within a few weeks to several months after stopping the drug. If you cannot accept the fact that your skin color turns dark during treatment, you can try to reduce light exposure, eat more fruits and vegetables containing vitamin C, and go to the hospital to adjust the treatment plan if necessary.
3. Abnormal liver function
Among anti-tuberculosis drugs, pyrazinamide, isoniazid, rifampicin, ethionamide or prothionamide, p-aminosalicylic acid, ethambutol, etc. can cause liver dysfunction Elevated transaminases, and even cholestasis and jaundice. If the alanine aminotransferase is only slightly elevated, and there are no obvious symptoms and no jaundice, close observation can be performed, and liver-protecting drugs can be added if necessary.
However, if the transaminase index continues to rise, and symptoms such as jaundice, nausea, vomiting, and fatigue occur, the anti-tuberculosis drugs that can cause liver damage should be stopped and liver protection treatment should be carried out. Although drug withdrawal is the main measure to reduce drug-induced liver injury, since the main anti-tuberculosis drugs are metabolized by the liver, they can cause liver injury, so the adjustment of anti-tuberculosis treatment should be cautious.
4. Other adverse reactions
Patients who develop insomnia symptoms after using isoniazid or levofloxacin, or patients with aggravated insomnia symptoms, should pay attention to it, and do not take sedative drugs or sleep-aiding drugs by themselves. Anti-tuberculosis drugs have a certain killing effect on normal cells. If the growth of cells is slower than the decline during treatment, the number of blood cells (including red blood cells, white blood cells, and platelets) will decrease. During the period of anti-tuberculosis treatment, patients may experience significant blood cell drop. In such cases, patients can take Likejun, Diyu Shengbai Capsules, batyl alcohol and other drugs orally, and if necessary, they can also be transfused with red blood cells and platelets.
High-quality protein is the material basis for the synthesis of white blood cells. In the daily diet, you can increase the number of white blood cells by taking in food, such as eating more high-quality protein, including fresh milk and eggs. At the same time, eat more fresh fruits and vegetables to help supplement various vitamins.
Patients who have been taking aminoglycosides for a long time and have impaired hearing should seek medical attention in time to evaluate whether there is abnormal cochlear or vestibular function. Patients who have used ethambutol or linezolid for a long time should be alert to optic neuritis if they develop symptoms such as photophobia and blurred vision. Peripheral neuritis may be present if numbness occurs in patients on long-term use of isoniazid or linezolid. For patients over 70 years old and those with underlying diseases, it is necessary to strengthen the evaluation of the side effects of therapeutic drugs and adjust the treatment plan in time.
The rational use of anti-tuberculosis drugs should follow the “five correct” principles: correct patient, correct drug, correct dose, correct route, correct administration time and course of treatment. During the medication, patients should pay close attention to the reaction after medication, and give feedback to the doctor or pharmacist in time, which is an important practice to maintain medication compliance.